RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Martirosian, Valeri H

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:543
Abstract pages:512
Full texts:220
References:34
Professor
Doctor of physico-mathematical sciences (1989)
Birth date: 8.02.1949
E-mail:
Website: http://math.sci.am/page.php?mid=70

Subject:

Complex analysis, approximation theory, potential and harmonic functions theory, Weierstrass theory of analytic functions.

Biography

Graduated Depart. of Mechanics and Mathematics of YSU (1971), Ph. D. (1978), Dr. Sci. (1989), Professor (1992), Corr. Member (2006).


http://www.mathnet.ru/eng/person23046
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226215
Full list of publications: http://math.sci.am/page.php?mid=70&pubs=1

Publications in Math-Net.Ru
1990
1. P. P. Bocharov, V. A. Kokotushkin, V. H. Martirosian, “Analysis of storing and filing models at a switching center with group recording of messages”, Avtomat. i Telemekh., 1990, 7,  72–80  mathnet  zmath; Autom. Remote Control, 51:7 (1990), 914–921
1986
2. V. H. Martirosian, “Entire functions that are bounded on a closed angle and representable by power series with lacunae or with real coefficients”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1301–1304  mathnet  mathscinet
1983
3. V. H. Martirosian, “On uniform complex approximation by lacunary polynomials”, Mat. Sb. (N.S.), 120(162):4 (1983),  451–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:2 (1984), 445–462
1980
4. V. H. Martirosian, “Uniform approximations by quasipolynomials with integral coefficients”, Mat. Zametki, 27:2 (1980),  237–244  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 116–119  isi
1977
5. N. U. Arakelian, V. H. Martirosian, “Uniform approximations in the complex plane by polynomials with gaps”, Dokl. Akad. Nauk SSSR, 235:2 (1977),  249–252  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On approximation in the mean in the complex plane by lacunary polynomials
V. H. Martirosian
Second Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics
October 7, 2008 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021